×

zbMATH — the first resource for mathematics

A class of local variational problems with a degenerate nonlinear integrand. (English. Russian original) Zbl 0958.49010
Dokl. Math. 51, No. 2, 294-296 (1995); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 341, No. 3, 317-319 (1995).
From the text: “The class of local variational problems considered in the present article arises when a procedure for the continuation of optimal trajectories is applied [A. P. Afanas’ev, V. V. Dikusar, A. A. Milyutin and S. A. Chukanov; “A necessary condition in optimal control” (1990; Zbl 0724.49014)]. As we show, the investigation of this class of problems is based on a further development of the approaches [A. P. Afanas’ev, Differ. Uravn. 29, No. 11, 1856-1867 (1993; Zbl 0815.93039)] that are used for the investigation of the generalized isoperimetric problem”.
MSC:
49K10 Optimality conditions for free problems in two or more independent variables
49J40 Variational inequalities
PDF BibTeX XML Cite